Scalar diffraction problem for N arbitrarily shaped surfaces of revolution: Rigorous approach

A. Shafalyuk*, E. D. Vinogradova, P. D. Smith

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

2 Citations (Scopus)

Abstract

This paper describes the application of the analytical regularization method to the solution of scalar diffraction problems. Reflectors composed from several coaxial surfaces of revolution are considered. The surfaces are arbitrarily shaped and may be closed or open. The initial problem is transformed to an infinite linear algebraic system of second kind in l2 space. Numerical solutions to such systems with a guaranteed pre-specified accuracy are readily obtained.

Original languageEnglish
Title of host publication2011 30th URSI General Assembly and Scientific Symposium, URSIGASS 2011
Place of PublicationPiscataway, N.J.
PublisherInstitute of Electrical and Electronics Engineers (IEEE)
Pages1-4
Number of pages4
ISBN (Electronic)9781424460519
ISBN (Print)9781424451173
DOIs
Publication statusPublished - 2011
Event2011 30th URSI General Assembly and Scientific Symposium, URSIGASS 2011 - Istanbul, Turkey
Duration: 13 Aug 201120 Aug 2011

Other

Other2011 30th URSI General Assembly and Scientific Symposium, URSIGASS 2011
CountryTurkey
CityIstanbul
Period13/08/1120/08/11

Fingerprint Dive into the research topics of 'Scalar diffraction problem for N arbitrarily shaped surfaces of revolution: Rigorous approach'. Together they form a unique fingerprint.

Cite this